# SDR A6WA201040901

- Difficulty date: November 10, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GROUND POWER RECEPTICLE MOUNT BRACKET IS CRACKED IN 1 PLACES.  REMOVED AND REPLACED GROUND POWER RECEPTICLE MOUNTING BRACKET IAW SRM 51-42-06, 51-42-21 AND REO 601R-53-11-569, REV A.
